# SDR SWIA201642490

- Difficulty date: August 11, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 25,331 hours, 22,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR EDGE MEMBER SILL, FROM FS 559+112 TO FS 621 HAS CORROSION AT NUT PLATE LOCATIONS.  R & R LT CARGO FLOOR SILL IAW SRM AND REO.
